1) DO INSURANCE FORM, please
2) Liver-blood test, please. [Thyroid hyper/hypo test too?]
3) Any advice on my suspected left-eye/nose chronic infection? See my photo.
4) Are skin brown spots and crusty patches a side-effect of interferon? or #3? [I am 42 years old, true.] See my photos over time.
5a) Any advice on Tysabri?
5b) How about 6 months on, 6 months off?
6) Very tired of chronic fevers which do make me feel bad (definately cause bad eyesight) and lead to too much ibuprofin (due to at least M, W, F Rebif doses, plus more). (I think I'm wearing out my esophagus.) Time for Copaxone, don't you think? See bonus Lancet report on Copaxone.
7) Constant and frequently severe fatigue.
If I miss Provigil, I don't get out of my chair all day--it seems too difficult!
I suspect bad sleep as a major contributor.
a)I wake up exhausted, especially when I do not dream (which is my norm for two+ years)
b)I LOVE it if I dream! It means my mind will be working much better afterward.
c)Perhaps sleep apnea is contributing to my M.S. problems
2)My family snores; my diagnosed brother has a machine that has helped him a lot.
Any medical advice on sleep problems?
8) The only noticeable improvement of pain (which has been constant within my left leg, right arm, and back of my neck; frequent in my left eye/head and on my skin, especially my left face and left shoulder/arm, as well as behind my left knee on my calf; and constant on the bottoms of my feet when standing,) has occurred after I started turmeric ingestion. I started at the end of February and noticed improvements beginning at the end of April and after. The same with the only noticeable improvement I've ever experienced with memory function. I am constantly lost and have to work very hard to keep a line of thought. It will not happen naturally. This does get worse and better a little.
I'm suspecting that anti-inflammatories and anti-oxidants are much more effective than … Neurontin, for example. [I admit that Elavil was a necessary treatment for skin-on-fire for me. I took it for 8 months and have been hoping to stay off of it due to its contributing to cognitive problems.] Any advice on anti-inflammatories and antioxidants? (See Dutch study.)
9) The only other thing that has happened to me that made me feel better (including steroid drips which never made me feel better): Ketek!!! (a new replacement antibiotic that I had to take for 10 days for the infection in my nose)
Any possibilities along this line? Previously, I've never liked using antibiotics. They, in the past, made me feel hung-over.
10) Perhaps start Hormone Therapy? Can you prescribe? Lowest standard dose, please. (The concept makes sense to me.)
I will try to post the doctor's responses too.